# SDR UIEA2020081431765

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,650 hours, 20,342 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 108C1220
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW CAUTION MESSAGE.( REPLACED R FWD AND L SIDE WINDOW HEAT CONTROLLER IAW AMM 30-41-01. OPS CKS GOOD. )
